Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2017, Article ID 9718535, 10 pages
Research Article

A New Class of Contraction in -Metric Spaces and Applications

1Department of Mathematics, DCRUST, Murthal, Sonepat 131 039, India
2Department of Mathematics and Computer Science, Çankaya University, Ankara, Turkey

Correspondence should be addressed to Preeti Kaushik; moc.liamg@5871iteerp

Received 7 March 2017; Revised 27 April 2017; Accepted 8 May 2017; Published 11 June 2017

Academic Editor: Kunquan Lan

Copyright © 2017 Preeti Kaushik et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Preeti Kaushik, Sanjay Kumar, and Kenan Tas, “A New Class of Contraction in -Metric Spaces and Applications,” Abstract and Applied Analysis, vol. 2017, Article ID 9718535, 10 pages, 2017.